# SDR USAA2012020200012

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 29,410 hours, 19,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2407
- Condition: Low Pressure
- Location: R1 Door
- Part time: 29,410 hours, 19,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE ACCUMULATOR LOW.  SERVICED R1 DOOR ACCUMULATOR TO REQUIRED LIMITS (1800 PSI).
